Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 83931, 24 pages
http://dx.doi.org/10.1155/IJMMS/2006/83931

Existence and uniform decay of solutions for a class of generalized plate-membrane-like systems

Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

Received 19 December 2005; Accepted 2 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the global existence, uniqueness, and asymptotic behavior of solutions for a class of generalized plate-membrane-like systems with nonlinear damping and source acting both interior and on boundary.